# SDR 20010510CW004

- Difficulty date: April 9, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N842CA
- Make and model: Beech 1900D
- Aircraft serial: UE41
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CAM LATCH SWITCHES WERE NOT RIGGED CORRECTLY IN RELATION TO ANNUNICATOR OPERATION.
